Buckley's Complete Liquid Gels Daytime Plus Mucus Relief 24 Gels
Fast relief from: Mucus and phlegm; chest congestion; headache; minor aches and pains; fever and chills; sinus and nasal congestion; sore throat pain and cough.
Directions: Adults and children 12 years and over: take 2 softgels every 4- 6 hours as required. Do not exceed 8 softgels per day.
Children under 12: Do not use.
Caution: Keep out of reach of children. This package contains enough drug to seriously harm a child.
Warning: Adult use only. Do not use with other drugs containing acetaminophen or any of the other medicinal ingredients: other cough/cold medications; with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson's disease) or for two weeks after stopping the MAOI drug; if you are allergic to acetaminophen. If you are not sure whether a drug contains acetaminophen or MAOI ask a doctor or pharmacist.
Liver warning: acetaminophen may cause severe or possibly fatal liver damage if you take more than the recommended dose in 24 hours, with other drugs containing acetaminophen, while drinking 3 or more alcoholic drinks every day.
Ask a doctor or pharmacist before use if you: are pregnant or breastfeeding; have liver or kidney disease, heart disease, high blood pressure; diabetes; difficulty in urination due to prostate enlargement, glaucoma, thyroid problems; are taking warfarin-containing blood thinning drugs, sedatives or tranquilizers; or have a persistent cough (such as occurs with smoking, asthma, or emphysema), a cough with excessive phlegm (mucus), difficulty breathing or other chronic lung conditions (these could be signs of a serious condition).
Pseudophedrine hydrochloride: 30mg
Dextromethorphan hydrobromide: 10mg
Non-Medicinal Ingredients: D&C Yellow #10, FD&C Red #40, gelatin, glycerin, methylparaben, pharmaceutical ink, polyethylene glycol, povidone, propylene glycol, propylparaben, sorbitol, water.